This site works best on a screen of at least 620 pixels wide

Publication - Modelling snowdrift sublimation on an Antarctic ice shelf

J. T. M. Lenaerts, M. R. van den Broeke, et al., 2010. Modelling snowdrift sublimation on an Antarctic ice shelf. The Cryosphere 4 (2), 179-190

Abstract

Authors

NameOrganization
J. T. M. Lenaerts
M. R. van den Broeke
S. J. Déry
G. König-Langlo
J. Ettema
P. K. Munneke

Datasets

No datasets linked to this publication yet

Projects

TitleFunding idPeriod

Doi: 10.5194/tc-4-179-2010 | UUID: d97e035e-1038-5b29-b060-4411830fb187 | Version: 1 | Added on: 4 February 2019 12:56